Question for LASIKEXPERT

Research your concerns in this forum or post your questions if you have had Lasik, IntraLasik, PRK, LASEK, Epi-Lasik, RLE, or P-IOL within the past three months.

Question for LASIKEXPERT

Postby ltess » Sun Apr 11, 2010 3:04 am

Have you heard of someone having a sensation in their eye like an eyelash at times or like a contact that has a tear in it? This started about 5 days ago and seems to get worse in the evenings. I noticed that from day one this eye has felt different than the left.
I had Custome Vue Wavefront on March 26th. My contact rx was -5.75 in my right eye and -5.25 in the left eye. I am told I am seeing 20/20 but not sure if I agree. I have halos, starbursts, terrible glare and dry eyes. I only have the sensation with my right eye I also have strange feeling toward the corner of my or eye that is a slight pressure and feeling like their is "gunk" in it.

I am no longer on the steriod or antibiotic drops and have had the pressure checked in my eyes. Does this sound like an infection or something wrong with the flap? I am so tired of all this trouble and wish I had just kept my contacts and never had the surgery!! I ave some Nevanac but was only told to use it BEFORE my LASIK. Will it help to use the Nevanac? I called the doctor and was told it is probably part of the healing process. UGGGHHH...!
ltess
 
Posts: 15
Joined: Sat Apr 03, 2010 2:28 am

Re: Question for LASIKEXPERT

Postby LasikExpert » Mon Apr 12, 2010 7:24 pm

Nevanac is one of several nonsteroidal anti-inflammatory drugs (NSAIDs). It reduces pain and inflammation in the eyes. Other NSAIDs include aspirin and ibuprofen. Do not use such a medication in your eyes without instruction from your doctor.

All of the symptoms you describe can be attributed to dry eyes after Lasik, which is the most commonly reported short-term complication after Lasik. We have a detailed article about dry eye treatment after Lasik that you may find helpful.

Dry eye commonly resolves after Lasik, but may require management and treatment. Your doctor should be able to evaluate both the quantity and quality of your tears. There are many methods to treat, ranging from eye drops to punctal plugs.

Please be sure to report back on your progress.
Glenn Hagele
Volunteer Executive Director
USAEyes

Lasik Info &
Lasik Doctor Certification

I am not a doctor.
LasikExpert
Site Admin
 
Posts: 3309
Joined: Fri May 12, 2006 6:43 am
Location: California

Re: Question for LASIKEXPERT

Postby ltess » Wed Apr 14, 2010 5:27 pm

Would the Nevanac have been or could be beneficial to me? I was put on Steriod drops could those have been the alternative to Nevanac?

My right eye feels strange like the tissue of my eye toward the corner near my nose has thickened. It is a strange sensation when I blink. And feels more prominate when I use a lot of eye drops.
The nurse of course says it is just my eye healing. Why would one eye feel fine and not the other?
Does this sound like inflamation?

Thanks for your reply.
ltess
 
Posts: 15
Joined: Sat Apr 03, 2010 2:28 am

Re: Question for LASIKEXPERT

Postby LasikExpert » Wed Apr 14, 2010 6:28 pm

ltess wrote:Would the Nevanac have been or could be beneficial to me? I was put on Steriod drops could those have been the alternative to Nevanac?


Like Nevanac, steroids are used to control inflammation and pain. Steroids are much stronger.

ltess wrote:Why would one eye feel fine and not the other?


It is very common for one eye to heal differently than the other.

ltess wrote:Does this sound like inflamation?


Inflammation may be involved, but I suspect the underlying reason relates to the epithelium and/or exasperated by dry eye. Keep your doctor informed of your concerns.
Glenn Hagele
Volunteer Executive Director
USAEyes

Lasik Info &
Lasik Doctor Certification

I am not a doctor.
LasikExpert
Site Admin
 
Posts: 3309
Joined: Fri May 12, 2006 6:43 am
Location: California


Return to Just Had It

Who is online

Users browsing this forum: No registered users and 3 guests